# SDR SWAA2023062757123

- Difficulty date: June 7, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,340 hours, 5,351 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 075-29 AFT CARGO FLOOR PANEL 140DF CORROSION AROUND EDGES OF PANEL.<[01] STARTED FABRICATING FLOOR PANEL AND TRANSFERING HOLES I.A.W. SRM 50-10-04-400-801;[02] VERIFIED STEP 1;[03] FINISH TO FABRICATED FLOOR PANEL 140DF I.A.W AMM 50-10-04-400-801 AND SRM 51-40-05-0G-0;[04] VERIFIED STEP 3. OK TO TREAT AND PRIME.;[05] TREATED AND PRIMED FLOOR PANEL 140DF I.A.W AMM 51-21-41; AMM 51-21-72 AND DRAWING 453A2610-18;[06] VERIFIED STEP 5
